# SDR SWIA2020071451316

- Difficulty date: June 14, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, I

## Discrepancy

SEAT TRACK SUPPORT CAP RBL 9 JUST FWD OF FS 574.0 TO FS 621.0 HAS CORROSION.  (C-CHECK) RO 7/10/2020 REMOVE CORROSION FROM SEAT TRACK SUPPORT CAP ON RBL 9 FWD OF FS 574 - FS 621.0 REF SRM.  BLENDED AREA FOUND TO BE OUT OF LIMITS REO.  INSTALLED NEW REPLACEMENT FLOORBEAM CAP P/N 601R35031-3 AT RBL9 BETWEEN FS 574 AND FS 621 REF DWG AND REO.  SEE CONTINUATION CARD FOR DETAILS.
